Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Initial and follow up information has been received from a Physician Assistant concerning an 18 year old female student with a history of tuberculosis test positive with Mantoux test and negative with chest x-ray who on 25-JAN-2007 was vaccinated IM with a first dose of Gardasil, lot # 653650/0702U. Concomitant therapy included Nuvaring. On 29-MAR-2007, at AM the patient was vaccinated with a second dose of Gardasi into the left arml. The night of 29-MAR-2007 she developed pain in the medial aspect of her left foot with swelling. On 30-APR-2007 (next day) she developed swelling of both feet. She also developed swelling along medial aspect of right foot. She tried a pain medication DICLOFENAC which was given to her for another condition without relief. She then had blisters on both hips and swelling of her lower lip. On 04-APR-2007 she was seen in the Urgent Care and was treated with Diclofenac, Claritin D and tapered Prednisone for 6 days. Sedimentation rate, complete Blood Count with differential studies performed. Lymphocytes was slightly elevated which was 48.5 HGB was 13.7. HCT was 39.9 and WBC was 6.3, Sed rate was at 16. The patient was seen on 06-Apr-2007 and 18-Apr-2007. The patient recovered. Additional information has been requested. This is in follow-up to report (s) previously submitted on 5/14/2007; 7/6/2007. Additional information is not expected.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166